MathSciNet Relay Station
MathSciNet bibliographic data
MR1738682 (2001g:35100) 35K20 (35K99 35R05 35R10)
Mukhtarov, O. Sh.; Demir, H. Coerciveness of the discontinuous initial-boundary value problem for parabolic equations. Israel J. Math. 114 (1999), 239–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement